Jump to content
CrazyBoards.org

Menstrual cycle messed up from meds?!


Recommended Posts

5 hours ago, Ethansmom said:

Please help

I would suggest calling your GYN doc and making an appointment as soon as possible.......Also, let your pdoc know about it, if you haven't already........You need to get this problem checked out.

Edited by CrazyRedhead
Link to comment
Share on other sites

Yes I have a gyne annual appointment in two weeks . Right now my period is just spotting old brown blood. I just hope it goes back to normal. Anyone else have this issue. My psychiatrist said antidepressants can alter your menstruated cycle and it’s benign. I just want it to stop already. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...